Endometriosis UK

Night sweats after laporoscopy

Has anyone had bad night sweats after laporoscopy and surgery to remove endo. My bloods are clear for infection. Since my op I've been suffering with panic attacks and just not feeling right. I feel really jittery inside with head and next pressure. Could the surgery of caused a rapid change in my hormones? I went for bloods yesterday to test my thyroid. I had a few blood tests last week to check for infection etc all clear. I also had I biopsy on a lesion in my bladder could it be something from this causing my symptoms? I feel totally out of whack. Any comments appreciated

7 Replies

Aww poor you.

Your body is healing, during that time all kinds of things happen to help your body recover and repair; a raised temp and feeling fluey can be some of the symptoms. It's a way for the body to recover quicker, heal faster, fight off infection and stop you moving too much!

You've had quite a bit done by the sounds of it so give yourself some "me" time :) and rest!

Advice I had when I had my lap: if you get a fever (high temp) and op sites look like they've opened up and weepy for more than 3 days then see a doc. If you cant keep food / liquid down for more than 24 hours see a doc.

It's good that you've got the all clear for infections.

Are you on painkillers? Sometimes they can have side effects.

General anaesthetic can take up to 48 hours to completely be broken down.

If it feels like it's just at night your room may be too warm; research shows the best sleep is in a room between 18 to 20 degrees C.

Don't know if that helps :)


Thank you for your reply. I've been put on the mini pill too I'm thinking maybe that's causing the night sweats? Doctors wanted me to have the injection to put me into menopause for 6months but I'm starting a new job in a few weeks and I didn't want to have it in case I had bad side effects so I opted for the pill. I just hope things level out in a few weeks 🙄 I'm the worst for relaxing but you're right I should try harder to relax.


Good luck for the new job :)

The mini pill could cause it, have a look at the side effects. If it turns out you think it may be the mini pill I'd be cautious about the injection; not everyone reacts well to it, I've heard it's a bummer to try and get docs to remove it when you do get ill from it.

I know the feeling, I'm rubbish at relaxing; too impatient!

1 like

Thanks. Glad I opted for the pill then. Yep I'm impatient too haha 😕


I was just about to ask if they’d put a coil in ; the mini pill is similar hormones and these sound like they could be hormone side effects. Agree you should check the pill info. Leaflet. Sometimes such side effects wear off as your body adjusts to the new hormone balance.

1 like

It may be an idea to ask on here what reactions if any people have had to the coil: you'll get some good answers, both positive and negative.

I've only heard negatives stuff about the coil so I can't say. And I've not had that myself so no experience on the matter - but after my reaction to quite a few pills I'm staying away from hormonal contraception - tablets of any sort including painkillers don't suit me :(


Great thank you 😉


You may also like...